# SDR ASAA2017022819974

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 43,546 hours, 14,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED L2 DOOR OPENS ABOUT HALFWAY AND STOPS.  ACFT GROUNDED. DISCONNECTED THE L2 DOOR SNUBBER FROM AIRCRAFT SIDE FOR TROUBLESHOOTING & DOOR STILL OPENS HALFWAY & STOPS. RECONNECTED DOOR SNUBBER TO AIRCRAFT FUSELAGE SIDE IAW AMM 52-13-51-400-801 STEP 3.E.(1)(E). ACCOMPLISHED AFT ENTRY DOOR LUBRICATION IAW AMM 12-25-12-640-801, L2 DOOR NOW OPERATES SMOOTHLY & DOES NOT STOP UPON OPENING, AIRCRAFT OK FOR CONTINUED SERVICE.
